Alert archive / New York / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 9, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 22, 2014, 3:12 PM EDT for Delaware County, New York. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2014, 3:12 PM EDT (19:12 UTC)
- Expired
- May 22, 2014, 4:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Delaware County, NY
The radar
The Albany radar (KENX), 77 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 3:34 PM EDT | HAIL 1.75 | Hamden, NY | QUARTER TO GOLF BALL SIZE HAIL COVERING GROUND |
| May 22, 3:42 PM EDT | HAIL 1 | De Lancey, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:39 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
366
WUUS51 KBGM 221912
SVRBGM
NYC025-222015-
/O.NEW.KBGM.SV.W.0009.140522T1912Z-140522T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
312 PM EDT THU MAY 22 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELAWARE COUNTY IN CENTRAL NEW YORK...
* UNTIL 415 PM EDT.
* AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FRANKLIN...AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DELHI BY 326 PM EDT...
8 MILES SOUTHWEST OF BOVINA CENTER BY 340 PM EDT...
ANDES BY 346 PM EDT...
MARGARETVILLE BY 402 PM EDT...
6 MILES SOUTHWEST OF ARKVILLE BY 406 PM EDT...
9 MILES SOUTHWEST OF FLEISCHMANNS BY 412 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4211 7456 4201 7480 4227 7525 4239 7515
4242 7510 4216 7449
TIME...MOT...LOC 1912Z 307DEG 23KT 4229 7506
$$
PVN1 follow-up statement
199
WWUS51 KBGM 221947
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
347 PM EDT THU MAY 22 2014
NYC025-222015-
/O.CON.KBGM.SV.W.0009.000000T0000Z-140522T2015Z/
DELAWARE NY-
347 PM EDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL DELAWARE COUNTY...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR WOLF HOLLOW...MOVING SOUTHEAST AT
25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW KINGSTON BY 355 PM EDT...
DUNRAVEN BY 400 PM EDT...
BIG POND CAMPSITE...LITTLE POND CAMPGROUND AND MARGARETVILLE BY 405
PM EDT...
FLEISCHMANNS BY 415 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4213 7498 4228 7476 4216 7449 4211 7456
4201 7480
TIME...MOT...LOC 1948Z 307DEG 23KT 4215 7481
$$
PVNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:46 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 22, 1:46 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 146 PM EDT THU MAY 22 2014 .SYNOPSIS... A SLOW MOVING FRONTAL COMPLEX WILL BRING THE LIKELIHOOD OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. SHOWERY WEATHER WILL LINGER ON FRIDAY...AND EVEN INTO SATURDAY...WITH AN UPPER LEVEL DISTURBANCE IN THE VICINITY. DRY AND WARM WEATHER SHOULD RETURN FOR SUNDAY AND MONDAY. && .NEAR TERM /THROUGH TONIGHT/... 10 AM UPDATE... MINOR ADJUSTMENTS. SOME CLEARING OCCURRING IN THE WEST IN THE WARM SECTOR. NO TRIGGER THE REST OF THE MORNING. IN THE FAR SOUTHEAST A CLUSTER OF THUNDERSTORMS MOVING OUT. NE A FEW SHOWERS. SO QUIET MIDDAY WHILE WE WAIT FOR DRIER COOLER AIR ALOFT WITH THE COLD FRONT THIS AFTN. TSTORMS WILL DEVELOP OVER THE AREA THEN GET WORSE IN THE EAST WHERE THE SPC SLIGHT RISK OF SEVERE IS. 400 AM UPDATE... OUR AREA IS IN BETWEEN TWO AREAS OF RAIN AT THE MOMENT, WITH PATCHY DENSE FOG DUE TO THE RAIN THAT HAS ALREADY FALLEN IN SPOTS OVERNIGHT. WHILE SCT. SHOWERS AND THUNDER ARE POSSIBLE AREA WIDE THROUGH MID MORNING, MAIN FOCUS WILL BE CLOSER TO THE SURFACE WARM FRONT NOW JUST OVER THE SOUTHWEST PART OF THE CWA. WHILE THIS FRONT IS HARD TO ANALYZE JUST BASED ON SURFACE OBS, IT IS LIKELY SOMEWHERE OVER THE WESTERN SOUTHERN TIER/WESTERN NY BASED ON UPSTREAM CONVECTION THAT CONTINUES TO DEVELOP AND PROPAGATE SOUTHEAST. WE CONTINUE TO MONITOR POTENTIAL FOR HEAVY RAIN WITH RADAR TRENDS SHOWING CONVECTION MOVING FROM NORTHEST TO SOUTHEAST, OR GENERALLY OVER THE SAME AREA. SO FAR WE HAVE BEEN LUCKY WITH ONLY A NARROW STRIPE OF STORM TOTALS APPROACHING AN INCH AND MOST OF THE CONVECTION SHOWING SOME MOVEMENT. TRAINING POTENTIAL WILL HAVE TO BE WATCHED CAREFULLY GIVEN WHAT HAPPENED LAST NIGHT IN WESTERN NY/NORTHERN PA, ALONG WITH RADAR TENDENCIES THUS FAR. WOULD NOT RULE OUT A SHORT TERM FLASH FLOOD WATCH IF ONE SPECIFIC AREA CAN BE NARROWED DOWN BUT MUCH TOO UNCERTAIN RIGHT NOW TO DO ANYTHING. PART OF OUR AREA REMAINS IN A SLIGHT RISK FOR SEVERE WEATHER, ROUGHLY FROM KBGM SOUTH AND EAST. IT WILL BE IN THIS AREA THAT WE STAND THE BEST SHOT AT GETTING INTO THE WARM SECTOR, JUST AHEAD OF THE COLD FRONT/OCCLUSION. MODEL CAPES VARY GREATLY, WITH THE NAM SHOWING CLOSE TO 1400 J/KG AT KAVP WHILE THE GFS IS CLOSER TO 400. BASED ON THE RADAR FROM LAST NIGHT WHERE WE HAD SOME PRETTY HEALTHY CORES UP TO 20KT WITH LITTLE INSTABILITY, THE THREAT FOR HAIL/BRIEF WIND ISSUES SEEMS REASONABLE IN THE AREAS JUST HIGHLIGHTED. GRADUALLY AS WE HEAD INTO THE AFTERNOON THE WARM FRONT MENTIONED ABOVE WILL LIFT NORTH, WHILE OCCLUDING, AS A SURFACE LOW PRESSURE MOVES ACROSS LAKE ONTARIO. WITH THE FRONT LINGERING AROUND WE CAN'T RULE OUT A SHOWER OR T-STORM FOR ANYBODY BUT THE SLIGHT MOVEMENT EAST, WILL SHIFT THE HIGHEST POPS EAST OF I-81. THIS WILL BE THE CASE RIGHT THROUGH TONIGHT, WITH CHANCES FOR THUNDER DIMINISHING AFTER 02Z. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... 400 AM UPDATE... UPPER LEVEL AND SURFACE LOW MOVE OVER THE AREA FRIDAY WITH SHOWERS BECOMING MORE NUMEROUS BY AFTERNOON WITH DAYTIME HEATING. SOME THUNDER IS POSSIBLE, ESPECIALLY FAR EAST. BEST CHANCES FOR SHOWERS FRIDAY, WILL GRADUALLY TAPER A BIT BY SATURDAY AS THE INFLUENCE OF THE UPPER LOW SLIDES OFF THE COAST. STILL, WITH MOISTURE AROUND SHOWER CHANCES WILL CONTINUE RIGHT INTO SATURDAY EVENING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... 2 PM TUE UPDATE... A FAIRLY PROGRESSIVE UPPER LEVEL FLOW PATTERN. THE START OF THE LONG TERM STILL IN NW FLOW ON THE BACK SIDE OF AN UL TROF. DRYING WITH WAA ALOFT AS SFC HIGH PRESSURE MOVES SLOWLY EAST TO BE OVER THE AREA SUNDAY NIGHT. BUILDING UL HEIGHTS. MONDAY MAY REMAIN DRY STILL BUT FRONTS APPROACH AND LINGER INTO WED. SHOWERS AND TSTORMS MON NGT TO AT LEAST WED. UL WEAK RIDGE BREAKS DOWN THIS SAME TIME PERIOD AND A TROF DEVELOPS BACK OVER SE CANADA. FOLLOWED WPC GUIDANCE. NEAR NORMAL TO START BECOMING WARMER THAN NORMAL MONDAY TO WED. PRECIPITATION SHOULD BE CLOSE TO NORMAL BUT THUNDERSTORMS COULD BRING ISOLATED HEAVY RAIN STARTING MONDAY NIGHT. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR IS EXPECTED IN AN EVOLVING CUMULUS LAYER ALL TAF SITES IN NE PA AND C NY THIS AFTERNOON. SCT TSRA FORMING AND AT TIMES CUD RESTRICT VSBYS TO MVFR/IFR FOR 30 TO 60 MINUTES AT BEST AT KAVP...KBGM...AND KITH. POTENTIAL FOR LARGE HAIL AND GUSTY WINDS SHUD A STORM DIRECTLY HIT A TAF SITE. ACVTY WILL WIND DOWN AFTER A COLD FRONT PASSES BY THIS EVE. AFTER FROPA...I SEE AN MVFR CIG LAYER BUILDING SOUTHWARD ACRS ALL TAF SITES AND REMAIN IN TACT BTWN 4Z AND 12-14Z...THEN VFR IN A SC/CU LAYER. WINDS WILL BE W TO NORTHWEST 5 TO 10 KNOTS. OUTLOOK... FRI NGT THROUGH SAT...MVFR POSSIBLE IN SCT SHWRS. SAT NGT THROUGH MON...VFR. TUE...MVFR SHRA/TSRA POSSIBLE. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...HEDEN/TAC NEAR TERM...HEDEN/TAC SHORT TERM...HEDEN LONG TERM...TAC AVIATION...DJN
Hazardous weather outlook, May 22, 12:56 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1256 PM EDT THU MAY 22 2014 NYZ015>018-022>025-231700- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS- 1256 PM EDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF AND ALONG A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL IF THEY DEVELOP OVER THE SAME AREAS. IN ADDITION, LIGHTNING, SMALL HAIL, AND BRIEF GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072- 231700- NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1256 PM EDT THU MAY 22 2014 ...SEVERE THUNDERSTORM WATCH 172 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF AND ALONG A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL IF THEY DEVELOP OVER THE SAME AREAS. IN ADDITION, THUNDERSTORMS WILL HAVE LIGHTNING, AND POSSIBLY LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 22, 2:29 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
229 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 2 NNE GILBERTSVILLE 42.50N 75.31W
05/22/2014 M1.00 INCH OTSEGO NY PUBLIC
&&
EMGLocal storm report, May 22, 2:31 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
231 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 2 NNE GILBERTSVILLE 42.50N 75.31W
05/22/2014 M1.25 INCH OTSEGO NY PUBLIC
&&
CORRECTED EVENT
EMGLocal storm report, May 22, 2:35 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
235 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 2 S SPENCER 42.19N 76.49W
05/22/2014 M1.00 INCH TIOGA NY PUBLIC
&&
EMGSpecial weather statement, May 22, 2:50 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
250 PM EDT THU MAY 22 2014
NYZ018-036-221945-
MADISON NY-ONONDAGA NY-
250 PM EDT THU MAY 22 2014
...STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ONONDAGA AND
SOUTHWESTERN MADISON COUNTIES...
* AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR FABIUS...AND MOVING EAST
AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
DERUYTER AT 310 PM EDT...
DE RUYTER AT 315 PM EDT...
SHEDS AT 320 PM EDT...
ERIEVILLE AT 330 PM EDT...
GEORGETOWN AT 335 PM EDT...
WEST EATON AND PIERCEVILLE AT 340 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4288 7562 4273 7567 4272 7588 4274 7589
4279 7590 4278 7610 4278 7616 4294 7611
RHBLocal storm report, May 22, 2:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
255 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL APALACHIN 42.07N 76.17W
05/22/2014 M0.88 INCH TIOGA NY PUBLIC
&&
EMGLocal storm report, May 22, 2:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
258 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL NEWFIELD 42.37N 76.58W
05/22/2014 M1.00 INCH TOMPKINS NY PUBLIC
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 10:54 PM EDT | Special Weather Statement | BGM | Cortland | 66 min |
| May 21, 10:55 PM EDT | Special Weather Statement | BGM | Chenango | 50 min |
| May 21, 10:59 PM EDT | Special Weather Statement | BGM | Tioga | 61 min |
| May 21, 11:50 PM EDT | Special Weather Statement | BGM | Chenango | 55 min |
| May 22, 12:43 PM EDT | Special Weather Statement | BGM | Otsego | 32 min |
| May 22, 1:07 PM EDT | Special Weather Statement | BGM | Schuyler | 23 min |
| May 22, 1:12 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Tompkins, Yates | 63 min |
| May 22, 1:23 PM EDT | Special Weather Statement | BGM | Oneida | 52 min |
| May 22, 1:25 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 50 min |
| May 22, 1:59 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga, Tompkins | 61 min |
| May 22, 2:07 PM EDT | Special Weather Statement | BGM | Otsego | 53 min |
| May 22, 2:11 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 64 min |
| May 22, 2:21 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 39 min |
| May 22, 2:44 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 46 min |
| May 22, 2:50 PM EDT | Special Weather Statement | BGM | Madison | 55 min |
| May 22, 2:57 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 33 min |
| May 22, 3:27 PM EDT | Special Weather Statement | BGM | Madison | 48 min |
| May 22, 3:39 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison | 66 min |
| May 22, 3:44 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 46 min |
| May 22, 4:23 PM EDT | Special Weather Statement | BGM | Sullivan | 37 min |
| May 22, 4:26 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware | 49 min |
| May 22, 4:41 PM EDT | Special Weather Statement | BGM | Broome | 49 min |
| May 22, 4:49 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango | 41 min |
| May 22, 5:10 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 65 min |
| May 22, 5:39 PM EDT | Special Weather Statement | BGM | Sullivan | 66 min |
| May 22, 5:57 PM EDT | Special Weather Statement | BGM | Oneida | 63 min |
| May 22, 6:13 PM EDT | Special Weather Statement | BGM | Delaware | 62 min |
| May 22, 7:11 PM EDT | Special Weather Statement | BGM | Oneida | 64 min |
Nearby
Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.